# SDR TRBA20120718001

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,880 hours, 33,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND SEVERAL EMERGENCY FLOOR LIGHT END CAPS MISSING.  ACFT REMOVED FROM SERVICE.  INSTALLED EMERGENCY FLOOR LIGHT END CAPS IAW CMM 33-52-10.  ACFT RETURNED TO SERVICE.
